Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 170–170 | Cite as

Immunosuppressants

Various toxcities: 4 case reports
Case report
  • 44 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study, four girls aged between 2−17 years were described, who developed mycotic aneurysm of the hepatic artery, haemorrhagic shock, multi organ failure, fungal sepsis, Candida albicans, Enterobacter cloacae, Enterococcus faecium, Enterococcus spp, Staphylococcus coag. neg, Proteus mirabilis or Pseudomonas aeruginosa infection following treatment with tacrolimus, methylprednisolone, immune globulin [immunoglobulin], antithymocyte globulin [thymoglobulin], chemotherapy [specific drug not stated] or basiliximab [time to reactions onset not stated; not all dosages and routes stated].

Patient 1: A 2-year-old girl developed mycotic aneurysm of the hepatic artery, haemorrhagic shock, Candida albicans infection, fungal sepsis and multi organ failure following...

Reference

  1. Camagni S, et al. Mycotic aneurysm of the hepatic artery in pediatric liver transplantation: A case series and literature review. Transplant Infectious Disease 20: e12861, No. 3, Jun 2018. Available from: URL: http://doi.org/10.1111/tid.12861 - Italy

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations